Generalized Hypertrichosis Induced by Topical Minoxidil in an Adult Woman

@inproceedings{Chellini2015GeneralizedHI,
  title={Generalized Hypertrichosis Induced by Topical Minoxidil in an Adult Woman},
  author={Patr{\'i}cia Rocha Chellini and Rodrigo Pirmez and Paula Raso and Celso Tavares Sodr{\'e}},
  booktitle={International journal of trichology},
  year={2015}
}
Hypertrichosis is a common side effect of topical minoxidil and has been reported to occur mainly close to the areas of application. In this paper, we present a case of a 26-year-old woman who developed generalized hypertrichosis 8 weeks after treatment with 5% topical minoxidil solution for alopecia areata. Generalized hypertrichosis is a rare side effect and has been described mainly in children and adolescents. Even though minoxidil is commonly prescribed for alopecia areata, there is… CONTINUE READING
BETA

Similar Papers

Topics from this paper.

Citations

Publications citing this paper.